Repositorio de producción científica de la Universidad de Sevilla

Modifications of quasi-definite linear functionals via addition of delta and derivatives of delta Dirac functions

Opened Access Modifications of quasi-definite linear functionals via addition of delta and derivatives of delta Dirac functions

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Arvesú Carballo, Jorge
Marcellán Español, Francisco
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2004
Publicado en: Indagationes Mathematicae, 15 (1), 1-20.
Tipo de documento: Artículo
Resumen: We consider the general theory of the modifications of quasi-definite linear functionals by adding discrete measures. We analyze the existence of the corresponding orthogonal polynomial sequences with respect to such linear functionals. The three-term recurrence relation, lowering and raising operators as well as the second order linear differential equation that the sequences of monic orthogonal polynomials satisfy when the linear functional is semiclassical are also established. A relevant example is considered in details.
Cita: Álvarez Nodarse, R., Arvesú Carballo, J. y Marcellán Español, F. (2004). Modifications of quasi-definite linear functionals via addition of delta and derivatives of delta Dirac functions. Indagationes Mathematicae, 15 (1), 1-20.
openaireINTAS-2000-00272
Tamaño: 178.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41722

DOI: 10.1016/S0019-3577(04)90001-8

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones